# SDR CALA2023100602986

- Difficulty date: August 29, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737-900ER
- Aircraft serial: 33460
- Aircraft time: 48,635 hours, 17,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521Y33
- Condition: Damaged
- Location: Sta 203-229
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED TO LOWER SKIN @ S-24-R AND STA 203-229 PER AVO11125 REV A. COMPLIED WITH ALL STEPS OF AVO11125 REV.A PER AVO11125 REV.C. STEP C.5. REMOVED LOWER LOBE SKIN FROM STA.178 TO STA.259.5. ACP. RII INSPECTION IAW GMM 09-25-05 & AVO11125. ACP STEP 11 C) ACP. RII INSPECTION IAW GMM 09-25-05 & AVO11125. ACP STEP C 11 & & D) PER 737NG PART6 51-30-00 PROC. 4, & 51-00-00 PROC. 16. FROM D) PER 737NG PART6 51-30-00 PROC. 4, & 51-00-00 PROC. 16. FROM BS259.5 TO BS178, BL0 TO STR 24L SKIN LAP. HOLES COMMON TO SKIN BS259.5 TO BS178, BL0 TO STR 24R SKIN LAP. HOLES COMMON TO SKIN ONLY. NO COUNTERSINKS FOUND ONLY. NO COUNTERSINKS FOUND PER AVO 11125 REV.D ACCOMPLISHED C.11 A) AND B) DETAILED INSP OF NEED TO ACCOMPLISH HFEC INSPECTION OF FASTENER HOLES PER 11125 NEED TO ACCOMPLISH HFEC INSPECTION OF FASTENER HOLES PER 11125 STRUCTURE AND FASTENER HOLES. REV.D STEP C.11.C) AND D). REV.D STEP C.11.C) AND D). ACP. RII IAW GMM 09-25-05. VERIFIED NEW LOWER SKIN P/N 141A3521Y33, PER BOEING DRAWING 141A3502 SHEET 72. OK TO INSTALL. NO DEFECTS NOTED. SKIN P/N VERIFIED AS 141A3521Y33 PER BOEING DRAWING141A3502 SHEET 72 AS PER AVO11125 CLEAR TO INSTALL LOWER SKIN ASSY. DRILLED AND COUNTERSUNK REPLACEMENT LOWER SKIN P/N 141A3521Y33. OK TO INSTALL. REMOVED AND REPLACED LOWER SKIN P/N 141A3521Y33, PER PER ECRA 5310-08207 STEP C.5. ACCP RII OF REMOVED AND REPLACED LOWER SKIN P/N 141A3521Y33, PER PER ECRA 5310-08207 STEP C.5.
